# SDR IPXA2023070993625

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 66,341 hours, 18,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR AFT RETAINER AND VIEWING WINDOW IS BROKE.  DEFERRED R1 DOOR GIRT BAR AFT RETAINER/VIEWING WINDOW IAW EO MD11-5210-87587-A LINKED TO M810223.R&R R1 DOOR AFT RETAINER & VIEWING WINDOW IAW AMM 25-23-07-400-802. THIS CLEARS D810224 PLACARD REMOVED.
